# SDR COMA9511993

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: M610627023
- Condition: Failed
- Location: Anti Skid
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE LANDING GEAR WAS SELECTED UP, THE RIGHT INBOARD ANTI-SKID FAILED.  REPLACED RELAY K0021.
